Alert archive / Wisconsin / Frost Advisories in 2014

Frost Advisory 3, NWS Milwaukee, WI

October 4, 201420 counties in Wisconsin

NWS Milwaukee, WI issued this frost advisory at Oct 4, 2014, 2:55 PM CDT for 20 counties in Wisconsin. It took effect at Oct 5, 2014, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2014, 2:55 PM CDT (19:55 UTC)
In effect from
Oct 5, 2014, 1:00 AM CDT
Expired
Oct 5, 2014, 8:00 AM CDT
In force
7 hr
Issued by
NWS Milwaukee, WI

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WWUS73 KMKX 041955
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
255 PM CDT SAT OCT 4 2014

...AREAS OF FROST EXPECTED TONIGHT...

.A PERIOD OF CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES
TO DROP INTO THE LOWER 30S TONIGHT. THE LIGHT BREEZE OVERNIGHT
WILL KEEP SOUTHERN WISCONSIN FROM DEVELOPING WIDESPREAD FROST OR
FREEZE CONDITIONS. TEMPERATURES DOWN TO AROUND FREEZING... EVEN
FOR A SHORT PERIOD OF TIME... CAN CAUSE DAMAGE TO SENSITIVE
PLANTS.

WIZ046-047-051-052-056>060-062>072-050400-
/O.NEW.KMKX.FR.Y.0003.141005T0600Z-141005T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
255 PM CDT SAT OCT 4 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY.

* TEMPERATURES ARE FORECAST TO DROP INTO THE 31 TO 33 DEGREE RANGE
  INLAND FROM LAKE MICHIGAN TONIGHT INTO SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$

MRC
3 follow-up statements
634 
WWUS73 KMKX 050211
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT SAT OCT 4 2014

...AREAS OF FROST EXPECTED LATE TONIGHT...

.A PERIOD OF CLEAR SKIES AND LIGHTER WINDS WILL ALLOW
TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 30S OVERNIGHT. 
THESE CONDITIONS WILL ALLOW AREAS OF FROST TO DEVELOP OVER SOUTH
CENTRAL INTO SOUTHEAST WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL
REMAIN FROST FREE...AND THE FROST WILL REMAIN MORE PATCHY TOWARD
SHEBOYGAN...FOND DU LAC...WEST BEND AND INLAND AREAS FROM
MILWAUKEE AND PORT WASHINGTON. 

TAKE THE NECESSARY PRECAUTIONS TO SAFEGUARD YOUR SENSITIVE PLANTS
FROM THE COLD TEMPERATURES AND FROST. 

WIZ046-047-051-052-056>060-062>072-051015-
/O.CON.KMKX.FR.Y.0003.141005T0600Z-141005T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
911 PM CDT SAT OCT 4 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURES WILL FALL INTO THE LOW TO MID 30S AWAY FROM LAKE
  MICHIGAN LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$
MBK
761 
WWUS73 KMKX 050836
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 AM CDT SUN OCT 5 2014

...AREAS OF FROST EXPECTED INTO EARLY MORNING...

.A PERIOD OF CLEAR SKIES AND LIGHTER WINDS WILL ALLOW
TEMPERATURES TO CONTINUE TO DROP INTO THE LOWER TO MIDDLE 30S
THROUGH THE EARLY MORNING HOURS. THESE CONDITIONS WILL ALLOW
AREAS OF FROST TO DEVELOP OVER SOUTH CENTRAL INTO SOUTHEAST
WISCONSIN. AREAS NEAR LAKE MICHIGAN WILL LIKELY REMAIN FROST
FREE...AND THE FROST WILL REMAIN MORE PATCHY TOWARD
SHEBOYGAN...FOND DU LAC...WEST BEND AND INLAND AREAS FROM
MILWAUKEE AND PORT WASHINGTON.

TAKE THE NECESSARY PRECAUTIONS TO SAFEGUARD YOUR SENSITIVE PLANTS
FROM THE COLD TEMPERATURES AND FROST.

WIZ046-047-051-052-056>060-062>072-051300-
/O.CON.KMKX.FR.Y.0003.000000T0000Z-141005T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
336 AM CDT SUN OCT 5 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURES WILL FALL INTO THE LOW TO MID 30S AWAY FROM LAKE 
  MICHIGAN LATE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED.

&&

$$
DDV
222 
WWUS73 KMKX 051256
NPWMKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 AM CDT SUN OCT 5 2014

...TEMPERATURES WARMING THIS MORNING...

.TEMPERATURES HAVE BEGUN TO WARM THIS MORNING. AREAS OF FROST
ACROSS SOUTHERN WISCONSIN WILL QUICKLY DIMINISH AS A RESULT.

WIZ046-047-051-052-056>060-062>072-051400-
/O.EXP.KMKX.FR.Y.0003.000000T0000Z-141005T1300Z/
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
756 AM CDT SUN OCT 5 2014

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

WARMING TEMPERATURES WILL CAUSE FROST TO DIMINISH QUICKLY THIS
MORNING. THE FROST ADVISORY IS THUS BEING ALLOWED TO EXPIRE. 

$$
DDV

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 4, 1:02 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Oct 4, 1:02 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
102 PM CDT SAT OCT 4 2014

.UPDATE...

LIGHT RAIN AND DRIZZLE ASSOCIATED WITH A COLD CORE UPPER LOW ARE
GRADUALLY EXITING SOUTHEAST WI EARLY THIS AFTERNOON. THE PACE IS A
LITTLE SLOWER THAN WHAT WAS IN THE FORECAST THIS MORNING. MAX TEMPS
ARE STILL ON TRACK TODAY.

MODELS AGREE THAT SKIES WILL CLEAR OUT BY MIDNIGHT TONIGHT AND MID
CLOUDS WILL NOT ARRIVE UNTIL SUNDAY MORNING. WINDS WILL BE DOWN TO
AROUND 5-7 MPH. WINDS ARE A LITTLE HIGH FOR WIDESPREAD FROST...BUT
OTHER FACTORS ARE FAVORABLE FOR AT LEAST PATCHY TO AREAS OF FROST.
THEREFORE...LEANING TOWARD A FROST ADVISORY FOR TONIGHT. WE ARE IN
THE PROCESS OF COORDINATING WITH THE NEIGHBORING OFFICES.

&&

.AVIATION/18Z TAFS/...

THE AREA OF LIGHT PRECIP IS STILL WORKING ITS WAY THROUGH SOUTHEAST
WI EARLY THIS AFTERNOON. MVFR CIGS ARE ACCOMPANYING THE PRECIP...BUT
THEN LOOK FOR CIGS TO LIFT TO VFR LEVELS IN THE WAKE OF THE
DEPARTING PRECIP.  CLEARING SKIES ARE EXPECTED THIS EVENING.

WEST TO NORTHWEST WINDS WILL CONTINUE TO BE BRISK TODAY WITH GUSTS
HITTING 22-25KTS AT TIMES...ESPECIALLY LATE THIS AFTERNOON. LOOK FOR
THE WINDS TO DIMINISH QUICKLY AS WE HEAD INTO THE EVENING.

&&

.PREV DISCUSSION... /ISSUED 310 AM CDT SAT OCT 4 2014/

TODAY...FORECAST CONFIDENCE IS MEDIUM.

SHARP LOW THROUGH MID LEVEL TROUGH DRIFTING ACROSS THE FORECAST AREA
THIS MORNING WILL BRING AN AREA OF LIGHT PRECIP TO SOUTHERN
WISCONSIN THIS MORNING. THE PRECIP UPSTREAM HAS SOME SNOW MIXED
IN...BUT DESPITE SOUNDINGS SUGGESTING IT SHOULD BE MOSTLY SNOW UP
THERE...IT IS GENERALLY A MIX OF RAIN/SNOW. WILL CONTINUE TO MENTION
A LIGHT RAIN/SNOW MIX ACROSS SOUTH CENTRAL AREAS THROUGH EARLY THIS
MORNING...THEN IT SHOULD ALL TRANSITION BACK TO ALL LIGHT RAIN BY
MID MORNING. THE PRECIP SHOULD EXIT SOUTHEAST WISCONSIN BY EARLY
AFTERNOON AS THE TROF MOVES OFF QUICKLY. STILL BREEZY OUT OF THE
WEST NORTHWEST WITH GUSTS HITTING 30 MPH AT TIMES.

TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

A COLD NIGHT IS IN STORE FOR THE REGION. WE SHOULD GET INTO SOME
CLEARING SKIES...ESPECIALLY BY LATE EVENING AND THE OVERNIGHT. ANY
INCREASE IN CLOUDS WITH THE NEXT WAVE OF WARM ADVECTION SHOULD HOLD
OFF UNTIL SUNRISE SUNDAY. BUT...WINDS WILL REMAIN ELEVATED TONIGHT
WHICH SHOULD PRECLUDE ANY WIDESPREAD FROST. HOWEVER...TEMPS WILL BE
TOUCHING THE FREEZING MARK IN SOME AREAS FOR AN HOUR OR TWO. WE/RE
NOT LOOKING AT A HARD FREEZE...BUT DESPITE THE LACK OF FROST...THESE
TEMPS COULD HURT SENSITIVE PLANTS.

SUNDAY THROUGH TUESDAY - CONFIDENCE...MEDIUM
CANADIAN VORTEX CONTINUES TO PIVOT AROUND AND KEEP THE STRONGLY
CYCLONIC FLOW IN PLACE THIS PERIOD. SO ONE SPOKE LOOKS TO GENERATE
SOME SHRA SUNDAY NIGHT AND AGAIN LATER MONDAY INTO MONDAY NIGHT.
VERY LIGHT ON THE QPF FRONT. LOW LEVEL COLD POOL DOES MODIFY A BIT
SUNDAY WITH A HINT OF WAA AHEAD OF THE FIRST WAVE. CONTINUED
MODIFICATION MONDAY AND TUESDAY AS 850 TEMPS MODIFY FURTHER IN
WARM WEDGE AHEAD OF NEXT WAVE WRAPPING IN FOR TUESDAY NIGHT. THE
GFS IS MUCH MORE AGGRESSIVE WITH THE COLD ADVECTION PATTERN FOR
TUESDAY NIGHT WHILE THE ECMWF AND NAM EXTRAP SUGGESTS THIS COLDER
PUSH GETS HELD UP TO OUR NORTH. BLEND OF THE MODELS SUGGESTS
HAVING SOME POPS FOR SHRA WITH FROM MONDAY AFTERNOON INTO MONDAY
EVENING. GFS AND NAM KEEP PRECIP WITH NEXT WAVE ON TUESDAY ACROSS
NRN WI WHILE THE 12Z ECMWF SHOWS LIGHT QPF ACROSS SRN WI. WILL
KEEP SOME SLIGHT CHANCE POPS IN PLACE FOR NOW.

WEDNESDAY - CONFIDENCE...LOW
INFLUENCE OF THE LARGE CANADIAN LOW WILL GRADUALLY EASE THOUGH
STRONG WNW MID/UPPER FLOW WILL PERSIST. THE 00Z ECMWF HAS BACKED
OFF ONLY SLIGHTLY ON PRECIP TRENDS. THE GFS REMAINS DRY. THE ECMWF
SHOWS A MORE DEVELOPED LOW IN THE CENTRAL PLAINS WITH THE NORTHERN
SHIELD OF WAA/JET STREAK RELATED PRECIP EXTENDING INTO SRN WI.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT - CONFIDENCE...LOW
MAJOR TIMING DIFFERENCES THIS PERIOD. ECMWF CONTINUES TO BE
FASTER ON MOVING LOW TO OUR SOUTH AND OFF TO OUR EAST AND
BRUSHING SRN WI WITH CONTINUED RAIN CHANCES WEDNESDAY NIGHT AND
THEN DRYING THINGS OFF THURSDAY. THE GFS IS WELL BEHIND ON THE
SPEED WITH MORE OF A RAIN EVENT THURSDAY/THURSDAY NIGHT. WILL RIDE
WITH THE BLENDED POPS THIS PERIOD FOR NOW UNTIL THERE IS BETTER
CONSENSUS.

FRIDAY - CONFIDENCE...MEDIUM
WHILE DIFFERENCES EXIST PRIOR TO THIS PERIOD...THERE IS SOME
CONSENSUS THAT HIGH PRESSURE WILL BE IN CONTROL OR RIDGING INTO
THE AREA. AFTER COLLABORATING WITH SURROUNDING OFFICES THE
DECISION WAS MADE TO REMOVE THE POPS.

AVIATION/12Z TAFS/...AN AREA OF LIGHT PRECIP WILL MOVE THROUGH THE
AREA THIS MORNING. A RAIN SNOW MIX IS POSSIBLE AT KMSN BEFORE
ABOUT 14Z THIS MORNING...THEN JUST ALL LIGHT RAIN IS EXPECTED
THEREAFTER. THE SOUTHEAST WISCONSIN TAFS SHOULD SEE THE PRECIP
MOVE IN BY MID MORNING AND IT WILL BE ALL LIGHT RAIN BY THEN. MVFR
CIGS WILL ACCOMPANY THE PRECIP...BUT THEN LOOK FOR CIGS TO LIFT TO
VFR LEVELS IN THE WAKE OF THE DEPARTING PRECIP. CLEARING SKIES ARE
EXPECTED THIS EVENING.

WEST TO NORTHWEST WINDS WILL CONTINUE TO BE BRISK TODAY WITH GUSTS
HITTING 22-25KTS AT TIMES. LOOK FOR THE WINDS TO DIMINISH QUICKLY AS
WE HEAD INTO THE EVENING.

MARINE...SMALL CRAFT ADVISORY IN EFFECT FOR CONTINUED GUSTY WEST
WINDS ON THE SOUTHWEST SIDE OF A STRONG LOW PRESSURE OVER SOUTHEAST
CANADA. WINDS AT ADVISORY LEVELS ARE EXPECTED THROUGH THIS EVENING.
THE OFFSHORE FLOW WILL KEEP WAVES AT 4 FEET OR LESS WITH THE HIGHER
WAVES TOWARD OPEN WATER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

&&

UPDATE...MRC
TODAY/TONIGHT AND AVIATION/MARINE...COLLAR
SUNDAY THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Oct 4, 3:22 AM CDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CDT SAT OCT 4 2014

WIZ046-047-051-052-056>060-062>072-050830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
322 AM CDT SAT OCT 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FROST ARE POSSIBLE TONIGHT...ESPECIALLY OVER SOUTH
CENTRAL AREAS. TEMPERATURES WILL BE DROPPING INTO THE LOWER TO
MID 30S...SO ACTION MAY BE NEEDED TO PROTECT SENSITIVE PLANTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-050830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CDT SAT OCT 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS EVENING FOR
BLUSTERY WEST WINDS ASSOCIATED WITH DEEP LOW PRESSURE NORTH OF
LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

DAVIS
WWW.WEATHER.GOV/MKX

Nearby

Frost Advisories in Wisconsin, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.